# SDR ASAA2015081612974

- Difficulty date: August 16, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C2640220
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB IS CORRODED, BS 727C-727D.   ACFT GROUNDED.  R & R RT CREASE BEAM WEB BS 727C -BS 727D IAW SRM 51-40-02-0G-0, W .5, O .032, R .019, L 3.0, D .013.
